I started a new drug this week which has some unfortunate side effects. I now:
a) Am emotional basket case. I’ve cried in front of a lot of people this week, it’s incredibly embarrassing. I’ve actually cried in front of total strangers, not just my friends and family. They (the strangers) took it pretty well considering, though inside I’m sure they are thinking I am a crazy person.
b) Have a swollen tongue which is apparently a not uncommon side effect of my medication.
c) Sound like who knows what when I talk because of said swollen tongue
d) I am losing weight because between the swollen tongue and the bitter metallic taste in my mouth food is disgusting. I’m kind of excited about the 5 lbs I lost though in 3 days especially since I usually gain weight on medication.
Just another ride on the chronic illness roller coaster, up down and all around I go. Sometimes my feet are dangling in the air, sometimes I think I’m going to die, sometimes I’m scared I’m going to throw up, sometimes I feel like I am falling.